Jump to content

Thanks for having me


[Lo...]

Recommended Posts

Hi, I was prescribed klonopin for sleep and started to get super sick on it and had interdose withdrawl. Ended up in the ICU and did not know what was going on, was cross tapered too quickly to vallium. Now I am at .4 of vallium and on my final end of my taper and looking for some support. It's nice having other people who have gone through similar experiences to talk or get guidance from.
Link to comment
Share on other sites

Helo Lolomazzie,

 

Welcome to BenzoBuddies, we are glad to have you aboard!  I hope things are going smoother for you now; most of us, like you, had rough spots along the way of letting benzos go.  Are you tapering with the help of your doctor?  We encourage a slow taper with reductions in the 5-10% range every two weeks or so because going slow tends to minimize withdrawl symptoms.

 

There are some links below to get you started.  I hope you find the information and support of this community to be helpful.  Get settled in and when you are ready, you can begin posting.  Let us know when you need help and feel free to ask questions.

 

Again, welcome,

 

Kate08

 

The Ashton Manual

 

Planning Your Withdrawal (Taper)

 

Withdrawal Support (during your taper)

Link to comment
Share on other sites

Hi Lola, good to have you here. You’ve done so well to get to 0.4mg Valium. How are you feeling? I hope you proceed to zero without hiccoughs.

I found I had to go slower on the low doses.

You’re almost there, fantastic!

Link to comment
Share on other sites

Hi Lolomazzie and welcome to BB.

How long were you on the K and how much bf it started making you ill?

I hope you return and share more of your benzo backstory.

Usually, tolerance to the sedative effects happens quickly with benzos but takes a lot longer for the anti-anxiety effects. Some ppl claim they have never become tolerant to the anti-anxiety effects who have been on these drugs for decades. Go figure!

Link to comment
Share on other sites

×
×
  • Create New...